# SDR MZZA96067

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83428
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Transmitter
- Part number: 18157013
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A, J

## Discrepancy

TPE - FLT 922 - OUTBOARD FLAPS FAILED TO RETRACT BEYOND 15 DEGREES AFTER TAKEOFF.  FOUND OUTBOARD RT FLAP POSITION TRANSMITTER AT FAULT.  REMOVED AND REPLACED RT OUTBOARD POSITION TRANSMITTER PER MM 27-52-01, ADJUSTED PER MM 27-52-11.  OPERATED FLAPS TO 40 DEGREES AND TO STOWED POSITION NUMEROUS TIMES.  SYSTEM OPS CHECK GOOD.  (X)
